# SDR AALA202406032091

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 12,229 hours, 3,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY OPERATION CYLINDER N2 BELOW MINIMUM. SERVICED L4 DOOR WITH N2 IAW AMM 52-10-00-614-001-A.
